Mathematical Research Letters

Volume 7 (2000)

Number 6

Compact singularities of meromorphic mappings between complex 3-dimensional manifolds

Pages: 695 – 708



Sergei Ivashkovich (Universitée de Lille-I)

Bernard Shiffman (Johns Hopkins University)


We prove that a meromorphic map defined on the complement of a compact subset of a three-dimensional Stein manifold $M$ and with values in a compact complex three-fold $X$ extends to the complement of a finite set of points. If $X$ is simply connected, then the map extends to all of $M$.

Full Text (PDF format)